Differential Geometry

[11] Extremal metrics for the ${Q}^\prime$-curvature in three dimensions

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan Jeffrey Case Department of Mathematics, The Pennsylvania State University Paul Yang Department of Mathematics, Princeton University

Differential Geometry mathscidoc:1803.10003

[ Download ] [ 2018-03-30 00:08:24 uploaded by chinyuhsiao ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On Realization of Tangent Cones of Homologically Area-minimizing Compact Singular Submanifolds

Yongsheng Zhang

Differential Geometry mathscidoc:1803.10002

to appear in JDG
[ Download ] [ 2018-03-27 17:15:08 uploaded by geomchang ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] The spacetime positive mass theorem in dimensions less than eight

Lan-Hsuan Huang University of Connecticut Dan A. Lee Queens College and CUNY Graduate Center Richard Schoen University of California Michael Eichmair University of Vienna

Differential Geometry mathscidoc:1803.10001

Journal of European Mathematical Society, 18, 83-121, 2016
[ Download ] [ 2018-03-14 11:27:30 uploaded by lanhsuan_huang ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved